Tohoku Mathematical Journal

On free modular lattices, II

Kensuke Takeuchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 11, Number 1 (1959), 1-12.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244623

Digital Object Identifier
doi:10.2748/tmj/1178244623

Mathematical Reviews number (MathSciNet)
MR0106859

Zentralblatt MATH identifier
0107.25201

Subjects
Primary: 06.00
Secondary: 08.00

Citation

Takeuchi, Kensuke. On free modular lattices, II. Tohoku Math. J. (2) 11 (1959), no. 1, 1--12. doi:10.2748/tmj/1178244623. https://projecteuclid.org/euclid.tmj/1178244623


Export citation

References

  • [1] G. BIRKHOFF, Lattice Theory, revised edition, New York, 1948.
  • [2] G. BIRKHOFF, Some problems in lattice theory, Proc. Internat. Congress Math., 1950, (1952) vol.2, pp.4-7.
  • [3] T. EVANS, The word problem for abstract algebras, J, London Math. Soc., vol.2 (1951), pp.64-71.
  • [4] T. EVANS, Embeddability and the word problem, ibid., vol.28(1953), pp.76-80
  • [5] C. KLEENE, Introduction to Metamathematics, Van Nostrand, New York, 1952
  • [6] M. P. SCHUTZENBERGER, Construction du treillis modulaire engendre par deux element etune chane finie discrete, C, R. Acad. Sci. Paris t. 235(1952), pp.926-928.
  • [7] M. P. SCHUTZENBERGER, Le proble des mots dans les treillis modulaires libres, C. R. Acad. Sci Paris, t. 237(1953), pp. 507-508.
  • [8] K. TAKEUCHI, On free modular lattices, Jap. J. Math., vol 21(1951), pp 53-65
  • [9] R. M. THRALL AND D. G DUNCAN, Note on free modular lattices, Arner. J. Math., vol, 75(1953), pp.627-632.
  • [10] A. M. TURING, The word problem in semi-groups with cancellation, Ann. Math., vol. 5 (1950), pp.49-1505.
  • [11] P. M. WHITMAN, Free lattices, Ann. Math., vol. 42(1941), pp. 325-330
  • [12] P. M. WHITMAN, Free lattices II, ibid., vol.43(1942), pp.104-115